Previous |  Up |  Next

Article

References:
[1] Š. Čemák: On the maximal Dedekind completion of a lattice ordered group. Math. Slovaca 29, 1979, 305-313. MR 0561629
[2] Š. Černák J. Jakubík: Completion of a cyclically ordered group. Czechoslov. Math. J. 37, 1987, 157-174. MR 0875137
[3] Š. Černák: Cantor extension of an abelian cyclically ordered group. Math. Slovaca 39, 1989, 31-41. MR 1016328
[4] Š. Černák: Completion and Cantor extension of cyclically ordered groups. Proc. Univ. alg. symposium, 1988, Turawa, 13-22. MR 1084391
[5] Л. Фукс: Частично упсрядоченные алгебраические системы. Москва 1965. Zbl 1099.01519
[6] A. W. Hales: On the non-existence of free complete Boolean algebras. Fundam. Math. 54, 1964,45-66. MR 0163863 | Zbl 0119.26003
[7] M. Harminc: Sequential convergences on cyclically ordered groups. Math. Slovaca 38, 1988, 249-253. MR 0977903 | Zbl 0654.06017
[8] J. Jakubík: Retracts of abelian cyclically ordered groups. Archivum mathematicum 25, 1989, 13-18. MR 1189194
[9] J. Jakubík: Cyclically ordered groups with unique addition. Czechoslov. Math. J. 40, 1990, 534-538. MR 1065033
[10] J. Jakubík: On completions of linearly ordered groups. Časop. pěstov. matem. 115, 1990, 278-282. MR 1071059
[11] J. Jakubík G. Pringerová: Radical classes ofcyclically ordered groups. Math. Slovaca 38, 1988, 255-268. MR 0977904
[12] J. Jakubík G. Prignerová: Representations of cyclically ordered groups. Čas. pěstov. matem. 113, 1988, 184-196. MR 0949044
[13] M. Jakubíková: Completions of lattice ordered groups. Math. Slovaca 32, 1982, 127-141. MR 0658246
[14] M. Jakubíková: On complete lattice ordered groups with two generators. I, Math. Slovaca 28, 1978, 389-406; II, Math. Slovaca 29, 1979, 271-287. MR 0534818
[15] M. Jakubíková: The nonexistence of free complete vector lattices. Časop. pěstov. mat. 99, 1974, 142-146. MR 0360404
[16] V. Novák: Cuts in cyclically ordered sets. Czechoslov. Math. J. 34, 1984, 322-333. MR 0743497
[17] L. Rieger: O uspořádaných a cyklicky uspořádaných grupách I, II, III. Věstník král. české spol. nauk 1946, 1-31; 1947, 1-33; 1948, 1-26. MR 0020995
[18] S. Swierczkowski: On cyclically ordered groups. Fundam. Math. 47, 1959, 161-166. MR 0110759 | Zbl 0096.01501
[19] А. И. Задарина: К теории циклически упорядоченных групп. Матем. заметки З1, 1982, 3-12. Zbl 1171.03330
[20] А. И. Задарина: О линейном и циклическом порядках в группе. Сибир. матем. ж. 26, 1985, 204-207. MR 0788349 | Zbl 1171.76300
[21] А. И. Задарина Г. Г. Пестов: К теоргме Сверчковского. Сибир. матем. ж. 25, 1984, 46-53. MR 0754739 | Zbl 1228.82001
[22] С. Д. Желева: О циклически упорядоченных группах. Сибир. матем. ж. 17, 1976, 1046-1051. MR 0422106 | Zbl 1170.01332
[23] С. Д. Желева: О полуднородно циклически упорядоленных группах. Годиш. ВУЗ, прил. матем. 17, 1981, 123-136. MR 0705070 | Zbl 1170.01413
[24] С. Д. Желева: Циклически и T-pogнo упорядоченные группы. Годиш. ВУЗ, прил. матем. 17, 1981, 137-149. MR 0602877
Partner of
EuDML logo